# SDR QMLA2025052020058

- Difficulty date: May 20, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N328CH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7328
- Aircraft time: 4,681 hours, 16,892 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN ROTOR GEARBOX CHIP 'MGB CHIP' LIGHT ILLUMINATED IN FLIGHT. INSPECTED FOUND 1 CLASS F PARTICLE. - GROUND RUN CW - OPS CHECK GOOD.
